MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,8.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,8.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10117
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the inflation cuffs are not holding air properly.There was no reported patient harm or consequence.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of "unable to inflate - cuff" could not be confirmed since the actual sample was not returned.The customer returned one representative sample in place of the actual sample that resulted in the complaint issue.Upon functional inspection, no problems were found with the returned device as it was able to properly inflate and deflate.No leaks were found with the sample.A device history record review was performed on the device with no evidence to suggest a manufacturing related cause.The probable cause of this complaint issue could not be determined without the actual device.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
SHERIDAN/CF ET TUBE,CF,8.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23298463
Report Number3003898360-2025-00757
Device Sequence Number14674952
Product Code BTR
UDI-Device Identifier04026704396832
UDI-Public(01)04026704396832(11)240411(17)290410(10)73D2400514(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10117
Device Lot Number73D2400514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown